# SDR GTIA2021112236137

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 49,381 hours, 22,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DIRTY SOCKS SMELL IN MID CABIN-PERFORMED LEVEL A DECONTAMINATION OF ECS AS PRECAUTIONARY IAW AMM 21-00-00. COULDN'T DUPLICATE ODOR AT THIS TIME A/C OK FOR CONTINUED SERVICE
